IGB

Connexion

(Article of periodic en Anglais - 2002)

Document title

A nonlinear dynamical model of landslide evolution

Authors(s) and Affiliation(s)

QIN S. ; JIAO J.J. ; WANG S. ;

Abstract

A nonlinear dynamical model for the evolution of landslide is proposed. The parameters of this model are obtained through an improved iterative algorithm of inversion developed in the paper. Based on the nonlinear dynamical model and nonlinear dynamical systems (NDS) theory, the approaches to determining the Lyapunov exponents, the predictable timescale and the stability criterion of the evolutional state of landslide are given. A case study of the Xintan slope is presented to illustrate the capability and merit of the nonlinear dynamic model

Source

Article of periodic

published at : Geomorphology / ISSN 0169-555X

Editor : Elsevier, Amsterdam - PAYS-BAS (1987)

Millesime : 2002, vol. 43, no1-2 [pp. 77-85]

Bibliographic references : 19 ref.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 21151

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2003.
Refdoc record number (ud4) : 14476342 : Permanent link - XML version
Powered by Pxxo